MathSciNet Relay Station
MathSciNet bibliographic data
MR394810 60F05
Chatterji, S. D. Un principe de sous-suites dans la théorie des probabilités. (French) Séminaire de Probabilités, VI (Univ. Strasbourg, année universitaire 1970-1971; Journées Probabilistes de Strasbourg, 1971), pp. 72–89. Lecture Notes in Math., Vol. 258, Springer, Berlin, 1972.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement